Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS Lubbock, TX

April 8, 2015Crosby County, Lubbock County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 8, 2015, 7:31 PM CDT for Crosby County, Lubbock County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 7:31 PM CDT (00:31 UTC)
Expired
Apr 8, 2015, 8:00 PM CDT
In force
29 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Crosby County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 26 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 7:40 PM CDTTSTM WND DMG3 Nw Slaton, TXMULTIPLE POWER POLES DOWN ALONG US84 3MI NW OF SLATON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:23 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
3303 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WUUS54 KLUB 090031
SVRLUB
TXC107-303-090100-
/O.NEW.KLUB.SV.W.0003.150409T0031Z-150409T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWESTERN TEXAS...
  EASTERN LUBBOCK COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 800 PM CDT

* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LORENZO...OR
  14 MILES NORTH OF SLATON...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SLATON...CROSBYTON...IDALOU...RALLS...LORENZO...RANSOM CANYON...
  CONE AND CAPROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3383 10172 3383 10117 3340 10127 3340 10177
TIME...MOT...LOC 0031Z 254DEG 43KT 3364 10157 

HAIL...<.75IN
WIND...70MPH
 
$$
1 follow-up statement
755 
WWUS54 KLUB 090048
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
748 PM CDT WED APR 8 2015

TXC303-090057-
/O.CAN.KLUB.SV.W.0003.000000T0000Z-150409T0100Z/
LUBBOCK TX-
748 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LUBBOCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF 
LUBBOCK COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHWESTERN TEXAS.

LAT...LON 3383 10156 3383 10117 3340 10127 3340 10155
TIME...MOT...LOC 0047Z 254DEG 43KT 3369 10134 

$$

TXC107-090100-
/O.CON.KLUB.SV.W.0003.000000T0000Z-150409T0100Z/
CROSBY TX-
748 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CROSBY COUNTY...

AT 747 PM CDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM 
RALLS SOUTH THROUGH WESTERN CROSBY COUNTY...MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CROSBYTON...RALLS...LORENZO...CAPROCK AND CONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3383 10156 3383 10117 3340 10127 3340 10155
TIME...MOT...LOC 0047Z 254DEG 43KT 3369 10134 

HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:57 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 8, 6:57 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT WED APR 8 2015

.UPDATE...
HAVE INCREASED POPS AS DRYLINE REMAINS POSITIONED FROM NEAR OR
JUST EAST OF TURKEY TO MATADOR TO RALLS TO O'DONNELL. STRONGEST
ACTIVITY CONTINUES TO STRETCH FROM NEAR CEE VEE BACK TO CROSBYTON
WHILE ADDITIONAL DEVELOPMENT TAKES PLACE NEAR POST TO LAKE ALAN
HENRY. ANOTHER LINE OF CONVECTION EXTENDING FROM LEVELLAND TO
BROWNFIELD PUSHING EAST HAS HAD A HISTORY OF PRODUCING 60+ MPH
WIND GUSTS...LIKELY RESULTING IN BLOWING DUST AND SUBSTANTIALLY
REDUCED VISIBILITIES IMPACTING THE SOUTHERN TO CENTRAL SOUTH
PLAINS.

&&

.AVIATION...
AREAS OF SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THIS
EVENING...BUT HAVE LEFT MENTION OUT OF FORECAST FOR NOW GIVEN
THEIR RELATIVELY ISOLATED TO SCATTERED NATURE OVERALL.
NONETHELESS...WILL SEE SOME CB IN FLIGHT ROUTES IN ALL DIRECTIONS
FOR THE NEXT FEW HOURS BEFORE FOCUS SHIFTS EAST OF KCDS OVERNIGHT.
SOUTH/SOUTHWEST WINDS WILL CONTINUE BLOWING NEAR 15-20 KNOTS WITH
GUSTS OF 25-30 KNOTS THIS EVENING...BEFORE DECREASING BY MIDNIGHT
AND VEERING NORTHWEST LATE TONIGHT INTO THURSDAY MORNING IN
ASSOCIATION WITH AN APPROACHING FRONTAL BOUNDARY. NO DETRIMENT TO
VFR CONDITIONS EXPECTED AT THIS TIME OUTSIDE OF ISOLATED WIND
GUSTS KICKING UP LOCALIZED AREAS OF DUST.

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT WED APR 8 2015/

SHORT TERM...
CLOUD COVER CONTINUES TO STREAM ACROSS THE REGION AS UPPER LEVEL LOW
TRANSLATES FROM WY INTO THE UPPER MISSISSIPPI VALLEY OVER THE NEXT
24 HOURS. WEST SOUTHWESTERLY FLOW IS EXPECTED TO PERSIST THROUGH
THE PERIOD. THE RED FLAG SETUP HAS MORE OR LESS FIZZLED WITH THE
EXCEPTION OF OUR NORTHWESTERN ZONES. THE NORTHWEST HAS ACCUMULATED
SOME RED FLAG MINUTES TODAY WITH PARTIAL CLEARING. HOWEVER WE WILL
KEEP THE WARNING IN PLACE IN THE NORTHWEST FOR NOW GIVEN THE
INCREASING THREAT OF HIGH BASED STORMS WITH DRY
LIGHTNING/DOWNBURST POTENTIAL THIS AFTERNOON INTO THE EARLY
EVENING HOURS. FURTHER EAST...WILL CANCEL RED FLAG AS IT APPEARS
VERY UNLIKELY THAT WE WILL MAKE CRITERIA. STILL...THE TSTM THREAT
EXISTS. HAVE INCREASED POPS WEST OF THE DRYLINE TO HIGHLIGHT THE
THREAT FOR WHAT MAY END UP AS HIGH BASED THUNDERVIRGA. EAST OF THE
DRYLINE...NEAR A TRIPLE POINT IN THE SERN PANHANDLE...POPS HAVE
BEEN INCREASED TO SOLID CHANCE TO LIKELY. DRYLINE WILL ATTEMPT TO
RETREAT WESTWARD OVERNIGHT AS DRY COLD FRONT APPROACHES THE REGION
THURSDAY MORNING. THIS WILL BRING NORTHERLY WINDS TO THE AREA BY
THURSDAY AFTERNOON AND KNOCKING OFF A FEW DEGREES FROM THE HIGHS
OVER VALUES SEEN TODAY.

LONG TERM...
A COLD FRONT WILL PUSH DOWN INTO CENTRAL AND SOUTH TEXAS ON
THURSDAY. MOISTURE WILL BE VERY SLOW TO RECOVER ON FRIDAY WITH WINDS
SWINGING AROUND TO THE EAST. MOISTURE/HIGH THETA-E AIR WILL MOSTLY
STAY TO THE SOUTH ON FRIDAY BUT WILL SLOWLY INCREASE OVER THE
SOUTHERN ROLLING PLAINS. A LITTLE BIT OF AN INCREASE IN ISENTROPIC
LIFT MAY GARNER SOME PRECIPITATION ON FRIDAY NIGHT. ALTHOUGH
INSTABILITY WILL BE NEARLY NON EXISTENT DUE TO THE LACK OF MOISTURE.
THE HIGHER THETA-E AIR WILL NOT SUBSTANTIALLY MAKE IT BACK INTO THE
REGION UNTIL SATURDAY.

THE DRYLINE SHOULD NOT MOVE TOO FAR EAST DURING THE AFTERNOON ON
SATURDAY AND SUNDAY. WINDS ALOFT WILL NOT BACK UNTIL SUNDAY WITH THE
APPROACH OF THE DEEP TROUGH. MODELS SHOW WINDS AT 500MB BACKING AS
FAR TO THE SSE ON SUNDAY AFTERNOON. THIS TROUGH WILL TAKE ON AN
INCREASING NEGATIVE TILT AS IT MOVES ACROSS NORTHERN
MEXICO/SOUTHWESTERN US. ANALOG GUIDANCE ALSO SHOWS A SIGNIFICANT
NUMBER OF SEVERE EVENTS OCCURRING. OVERALL...CONFIDENCE IS INCREASING
AS MUCH AS IT CAN THIS FAR OUT IN A SEVERE WEATHER OCCURRENCE FOR
SATURDAY OR SUNDAY. ALTHOUGH AT THE MOMENT...SUNDAY SHOWS THE MOST
PROMISE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        84  40  71  36 /  20  10   0   0
TULIA         88  45  75  39 /  20  20   0   0
PLAINVIEW     88  46  76  41 /  20  20   0   0
LEVELLAND     87  46  78  42 /  20  20   0   0
LUBBOCK       89  50  80  44 /  20  20   0   0
DENVER CITY   87  47  77  44 /  20  20   0  10
BROWNFIELD    87  48  78  45 /  20  20   0   0
CHILDRESS     94  56  84  46 /  50  20   0   0
SPUR          89  56  83  47 /  20  20   0   0
ASPERMONT     91  62  87  49 /  20  20   0  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ021>023-027-
028-033-034-039.

&&

31
Hazardous weather outlook, Apr 8, 4:58 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
458 PM CDT WED APR 8 2015

TXZ021>044-092200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
458 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT
A RISK OF STRONG SEVERE THUNDERSTORMS EXISTS THIS EVENING ACROSS
WEST TEXAS. THE MOST SIGNIFICANT RISK IS ACROSS THE SOUTHEASTERN
TEXAS PANHANDLE WHERE A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT.
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE ALSO
POSSIBLE.

A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE UNTIL 7 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS MAY DEVELOP SATURDAY AND SUNDAY OVER
PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED EAST OF THE CAPROCK ESCARPMENT
LATE THIS AFTERNOON INTO THIS EVENING.

In the hours before

Special weather statement, Apr 8, 6:56 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
656 PM CDT WED APR 8 2015

TXZ034-035-040-041-090030-
LYNN TX-HOCKLEY TX-TERRY TX-LUBBOCK TX-
656 PM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOCKLEY...TERRY...WESTERN
LUBBOCK AND WESTERN LYNN COUNTIES UNTIL 730 PM CDT...

AT 653 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WELLMAN TO 5 MILES
NORTH OF LEVELLAND...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 60 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING
WILL BE POSSIBLE WITH THESE STORMS.

AREAS OF THICK BLOWING DUST WILL ACCOMPANY THESE STORMS AND WILL
DROP VISIBILITIES TO A MILE OR LESS.

LOCATIONS IMPACTED INCLUDE...
LUBBOCK...LEVELLAND...BROWNFIELD...ABERNATHY...WOLFFORTH...
SHALLOWATER...SLIDE...LUBBOCK SOUTH PLAINS MALL...REESE CENTER...
LOCKETVILLE...NEW MOORE...MEADOW...SMYER... ROPESVILLE...NEW
HOME...AND WELLMAN.

LAT...LON 3296 10250 3370 10241 3383 10185 3297 10194
TIME...MOT...LOC 2353Z 242DEG 60KT 3334 10222
Local storm report, Apr 8, 7:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     4 S LEVELLAND           33.52N 102.36W
04/08/2015  M76 MPH          HOCKLEY            TX   MESONET

            RECORDED BY WEST TEXAS MESONET.

&&

EVENT NUMBER LUB1500059

SCOBB
Local storm report, Apr 8, 7:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     REESE CENTER            33.59N 102.03W
04/08/2015  M62 MPH          LUBBOCK            TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

&&

EVENT NUMBER LUB1500060

SCOBB
Special weather statement, Apr 8, 7:19 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT WED APR 8 2015

TXZ026-090045-
CHILDRESS TX-
719 PM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILDRESS COUNTY UNTIL
745 PM CDT...

AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHILDRESS...MOVING NORTHEAST AT 60 MPH.

HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHILDRESS AND KIRKLAND.

LAT...LON 3474 10000 3443 10000 3433 10017 3433 10028
      3441 10039
TIME...MOT...LOC 0019Z 229DEG 53KT 3443 10021

23
Local storm report, Apr 8, 7:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     6 SSW WOLFFORTH         33.43N 102.05W
04/08/2015  M59 MPH          LUBBOCK            TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

&&

EVENT NUMBER LUB1500061

SCOBB
Local storm report, Apr 8, 7:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     4 S LEVELLAND           33.52N 102.36W
04/08/2015  M76 MPH          HOCKLEY            TX   MESONET

            RECORDED BY WEST TEXAS MESONET.

0705 PM     TSTM WND GST     REESE CENTER            33.59N 102.03W
04/08/2015  M62 MPH          LUBBOCK            TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

0710 PM     TSTM WND GST     6 SSW WOLFFORTH         33.43N 102.05W
04/08/2015  M59 MPH          LUBBOCK            TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

0716 PM     TSTM WND GST     4 SSW LUBBOCK           33.53N 101.88W
04/08/2015  M76 MPH          LUBBOCK            TX   NWS OFFICE

            OBSERVED BY WIND SENSOR AT NWS OFFICE.

0720 PM     TSTM WND GST     3 WNW LUBBOCK           33.59N 101.92W
04/08/2015  M63 MPH          LUBBOCK            TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

&&

EVENT NUMBER LUB1500059 LUB1500060 LUB1500061 LUB1500062 LUB1500063

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:08 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry37 min
Apr 8, 7:19 PM CDTSpecial Weather StatementLUBChildress26 min
Apr 8, 7:34 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn41 min
Apr 8, 7:58 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley47 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningLUBGarza, Kent46 min
Apr 8, 8:45 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall30 min
Apr 8, 9:02 PM CDTSpecial Weather StatementLUBCottle28 min
Apr 8, 9:15 PM CDTSevere Thunderstorm WarningLUBCottle, King, Stonewall15 min
Apr 8, 9:33 PM CDTSpecial Weather StatementLUBCottle, King12 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.